# SDR SIMA20120618001

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 25,798 hours, 21,891 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: SD14569685009277
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4074,  THE CREW REPORTED DURING THE CLIMB,   LIQUID (FUEL) STREAMING FROM LEFT WING.  CREW ELECTED TO DIVERT AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ON THE GROUND, FUEL WAS FOUND ON THE UNDERSIDE OF WING NEAR BOTH FUEL VENTS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAL AND FLAP VALVE AT RIB 19 IAW AMM 28-11-04.  THE LEAK CHECKED WAS GOOD.  THE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
